Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Severe constipation, bulging stomach post hair fall treatment. Could it be due to iron content in tablets?

I AM NAINA AGE 21 HEIGHT 5FT 10 INCHES....FROM THE MONTH OF JULY I AM SUFFERING FROM ALOPECIA ......VISITED A DR. AND HE ADVISED ME TO TAKE FEXID,FOLLOHAIR AND GAVE A LOTION FOLLIGAIN TO APPLY. IT HAS BEEN TWO MONTHS I TOOK ALL THESE...NOW FROM LAST WEEK I AM SUFFERING SEVERE CONSTIPATION AND MY STOMACH HAS BULGED UP....IS THERE A CHANCE THAT THE IRON IN THESE TABLETS CAN CAUSE SUCH THINGS?????
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
hi naina... yes sometimes some people get constipated on iron and other supplements.. i suggest till your treatment is on.. eat lot of fruits, salads, nuts, oats, jowar, ragi etc.. avoid breads and biscuits.. drink green tea.. also consume lot of water to help pass stools easily.. go for a brisk walk/ jog..rest well.. take fiber supplement daily with water..
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor